RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1985, Volume 37, Issue 1, Pages 25–40 (Mi mz5277)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximation of discontinuous functions in the Hausdorff metric

A. P. Petukhov


Full text: PDF file (1029 kB)

English version:
Mathematical Notes, 1985, 37:1, 15–23

Bibliographic databases:

UDC: 517
Received: 19.01.1983

Citation: A. P. Petukhov, “Approximation of discontinuous functions in the Hausdorff metric”, Mat. Zametki, 37:1 (1985), 25–40; Math. Notes, 37:1 (1985), 15–23

Citation in format AMSBIB
\Bibitem{Pet85}
\by A.~P.~Petukhov
\paper Approximation of discontinuous functions in the Hausdorff metric
\jour Mat. Zametki
\yr 1985
\vol 37
\issue 1
\pages 25--40
\mathnet{http://mi.mathnet.ru/mz5277}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=792230}
\zmath{https://zbmath.org/?q=an:0593.42002}
\transl
\jour Math. Notes
\yr 1985
\vol 37
\issue 1
\pages 15--23
\crossref{https://doi.org/10.1007/BF01652508}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985ASP9700004}


Linking options:
  • http://mi.mathnet.ru/eng/mz5277
  • http://mi.mathnet.ru/eng/mz/v37/i1/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Petukhov, “On the dependence of the properties of the set of points of discontinuity of a function on the degree of its polynomial Hausdorff approximations”, Math. USSR-Sb., 67:2 (1990), 427–447  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:181
    Full text:98
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020